# SDR AALA202511070484

- Difficulty date: November 6, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 77,870 hours, 32,876 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D31516717
- Part serial: M14288
- Condition: Cut
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DURING PRE-INSTALLATION INSPECTION OF THE SLIDE AT DOOR 841 WASFOUND  CUT LOCKWIRE OF THE COVER RELEASE CABLE RETAINING BALLS OF SAID SLIDE. MAONTENANCE REPLACED SLIDE P/N OFF:D31516-717 S/N OFF: M14288 AND P/N ON: D31516-717 S/N ON: A15573 AT DOOR 841. FOR INSTALLATION REFER TO JOB CARD 26C84152006 STEP 4 AND STEP 7. ATTACHED FORM  ME-0470.
